MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CLIK X MRI; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CLIK X MRI; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-4319
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nausea (1970); Pain (1994); Vomiting (2144)
Date of Event 02/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Approximated based on the date the manufacturer became aware of the event.
 
Event or Problem Description
It was reported that the patient was having pain at midline due to a loose anchor.The patient underwent a revision procedure wherein the anchor was reattached and the patient was doing well post-operatively.
 
Event or Problem Description
It was reported that the patient was having pain at midline due to a loose anchor.It was also reported that the patient was experiencing nausea and vomiting.The patient underwent a revision procedure wherein the anchor was reattached and ipg and leads together with the clik anchors were replaced.The patient was doing well post-operatively.Additional information was received that patient has post-operative pain.The physician suspected a dura puncture and administered a blood patch at the end of the revision surgery.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional suspect medical device components involved in the even: product family: scs-linear leads-mri, upn: m365sc2408740, model: sc-2408-74, serial: (b)(6), batch: 5141621/5147220.Sc-2408-74 (sn: (b)(6).The returned leads were analyzed, and the lead was cleanly cut during the explant procedure.The damage was a result of a typical explant procedure, and it was not considered a failure.X-ray inspection found no other anomalies on the leads.However, a labelling review found that the reported event was a known risk of implanting a pulse generator as part of a system to deliver spinal cord stimulation.Therefore, an inherent risk of device was detected.Sc-4319 (ln: 23711402).The returned clik anchor was analyzed, and the complaint was confirmed.One of the anchors was torn apart.Hence, the probable cause was traced to a component failure.

Brand Name
CLIK X MRI
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
talar tahmasian
25155 rye canyon loop
valencia, CA 91355
6619494863
MDR Report Key11478199
Report Number3006630150-2021-00946
Device Sequence Number3281053
Product Code LGW
UDI-Device Identifier08714729905325
UDI-Public08714729905325
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/29/2021
Device Model NumberSC-4319
Device Catalogue NumberSC-4319
Device Lot Number23711402
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/22/2021
Supplement Date Received by Manufacturer06/01/2022
07/12/2022
Initial Report FDA Received Date03/12/2021
Supplement Report FDA Received Date06/17/2022
08/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale
Patient Weight79 KG